# SDR UPS08852422

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Engine: Pwa JT3D3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A AT FLT F/L 36.0 WITH BOOST OFF NR 2 ENGINE FLAMED OUT WHEN THROTTLE WAS MOVED TO IDLE.  THIS WAS DURING A CONDITION FLT WITH A NEW PROCEDURE THAT THE FLT CREWS ARE FOLLOWING.  A/C WAS NOT IN NORMAL FLT CONDITION WHEN THE FLAME OUT OCCURRED.  REMOVED NR 2 ENG FUEL BOOST PUMP IAW MM 73-10-01-2.  INSTALLED NR 2 ENG FUEL BOOST PUMP IAW MM 73-10-01-2.  REQUIRES LEAK AND OPS CHECK VERIFIED VSV STATIC RIG.  CHECKS GOOD.  PERFORMED ENGINE RUN REF MM 71-00-00-1 AND 71-00-00-5.  ENG RUN OPS GOOD.
